Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6382
Title: An asymptotic error evaluation using the $\tau$-method approximation
Su una valutazione asintotica dell'errore nel calcolo approssimativo con il $\tau$-method
Authors: Vincenti, Graziano
Issue Date: 1984
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Graziano Vincenti, "Su una valutazione asintotica dell'errore nel calcolo approssimativo con il $\tau$-method", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 16 (1984), pp. 40-45.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
16 (1984)
Abstract: Si stabilisce una valutazione di tipo asintotico per l’errore inerente al calcolo delle soluzioni di equazioni differenziali lineari a coefficienti polinomiali con la tecnica del «ϯ-method». Il buon accordo dei responsi numerici con le previsioni fornite dalla detta valutazione è evidenziato da alcuni esempi significativi.
The author gives an asymptotic error evaluation for the solutions of linear differential equations with polinomial coefficients obtained using the «ϯ-method» technique. Examples are given to point out the concordance between numerical results and this kind of evaluation.
URI: http://hdl.handle.net/10077/6382
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.16 (1984)

Files in This Item:
File Description SizeFormat 
VincentiRendMat16.pdf295.12 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

314
Last Week
1
Last month
checked on Oct 15, 2018

Download(s)

201
checked on Oct 15, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.